# SDR HEEA0013371

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: MS276475
- Condition: Rough
- Location: Flt Control
- Component: 222001383101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROUGH. REPLACED WITH SERVICEABLE PART.
